November 26, 2012
August 4, 2010
June 27, 2010
A Green Fleur di Lys was submitted to www.ecstasydata.org for testing from Washington state, and the results came back earlier in the month, that conclusively have pegged the substances in the said pill as trifluoromethylphenylpiperazine (TFMPP) and benzylpiperazine (BZP).
||Jun 10, 2010||Jun 05, 2010||Bellingham, WA||293 mg, 8.4 x 6.0||EcstasyData.org|
Why would they call these pills Fry Bombs in Washington?
So Dr. J was right, when he said the other day that he thinks that these pills were pipes. Nice call, Dr. J. Still, so many bad trips with these Fleur di Lys, it seems like there is something even more harmful than piperazines in them. Here’s what Dr. J said:
June 22, 2010 at 4:07 pm eI don’t think these are PMA, or that any PMA pills are floating around. I think what we’re seeing here — and elsewhere — is a dangerous reaction to piperazines (or even MDMA) to a prescribed psychotrophic drug, possibly Abilify or some other such atypical antipsychotic. I’ll try to update as my research continues…
At any rate, Green Fleur di Lys are adulterated, and people are having bad reactions to all the different colors of Fleur di Lys, so please avoid these pills at any cost.